# SDR GLBA20090312A

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 24,824 hours, 32,680 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Deteriorated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE FLAPS STUCK INTERMITTENTLY AT 17 DEGREES AND EVENTUALLY CAME UP UPON LANDING. MAINTENANCE REMOVED AND REPLACED FLAP RELAY I.A.W. BMM 27-50-05 OPERATIONAL CHECKS WERE GOOD PART NUMBER  ON/OFF. SM50B7 CLEARED MEL AND PLACARDS WERE REMOVED.
